# SDR UIEA2018091601986

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,496 hours, 16,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE DISPLAYED. RECYCLED AFT EQ EXH FAN 2 BREAKER MESSAGE CLEARED IAW AMM 21-58-41.
